Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Hard lumps on head. Have headaches and soreness. Now migraines and dizziness. What could it be?

hello, i ve got a lump on the top of my head in my hair and i ve asked my family what does it look like and they said it looks like a wart but its not a wart i ve had it for years now since i was younger and i have another small hard boney lump at the side of it now it never used to bother me but lately it gives me headaches and it gets sore the area around the lump the lump goes hard and then sometimes its soft, today i ve got a migraine and i feel dizzy can you help me in what it could be?
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it can be lipoma in my opinion as they are kept silent mostly for many years and suddenly tart paining and they need to be removed if pain starts
it can be sinusitis also
you need to investigate all diseases which can cause headache by consulting doctor and treat it accordingly
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor